PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 65--75 (1988)
FIXED POINT THEOREMS FOR PAIRS OF SELFMAPS ON A METRIC SPACE
S.V.R. Naidu and J. Rajendra PrasadDepartment of Applied Mathematics, A.U.P.G. Extension Centre Nuzvid 521201, India
Abstract: An attempt is made to find out conditions an the orbits of a pair of selfmaps on a metric space so as to ensure the existence of (common) fixed points when the maps satisfy a variety of generalized contraction conditions governed by a control function.
Classification (MSC2000): 47M10; 54H25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts